zbMATH — the first resource for mathematics

Unimodular round forms over dyadic local fields. (English) Zbl 0299.12015

11S99 Algebraic number theory: local and \(p\)-adic fields
11E16 General binary quadratic forms
15A63 Quadratic and bilinear forms, inner products
11E95 \(p\)-adic theory
Full Text: DOI
[1] \scR. Elman, Rund forms over real algebraic function fields in one variable, preprint. · Zbl 0288.15031
[2] Hsia, J.S.; Johnson, R.P., Round and group quadratic forms over global fields, J. number theory, 5, 356-366, (1973) · Zbl 0266.10020
[3] \scJ. S. Hsia and R. P. Johnson, Round and Pfister forms over R(t), Pacific J. Math. (in press). · Zbl 0263.10008
[4] Knebusch, M., Runde formen über semi-lokalen ringen, Math. ann., 193, 21-34, (1971) · Zbl 0217.04701
[5] Lorenz, F., Quadratische formen über Körpern, (1970), Springer Lecture Series No. 130, Berlin · Zbl 0211.35303
[6] O’Meara, O.T., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.